# SDR SWAA2022030102005

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 48,985 hours, 28,533 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 191E
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR ACCESS DOOR 191E HAS BROKEN HINGES. / REMOVED AND REPLACED DOOR ASSY PER SOPM 20-50-01
